# SDR SWIA2020012147864

- Difficulty date: December 5, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H SIDE AFT EXTERNAL FUSELAGE DIRECTLY BELOW AFT LAV SERVICE AREA EXTERNAL SKIN AND(LOWER FAIRING FRAME WORK ) HAS AREA OF CORROSION.       (C-CHECK)   RO:1/17/2020REPAIRED RH AFT FUSELAGE SKIN BELOW LAV SERVICE AREA REF. BOMBARDIER REO AND CRJ200 SRM. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD.
